MathSciNet Relay Station
MathSciNet bibliographic data
MR2186995 (2006g:11068) 11D99
Berend, Daniel; Harmse, Jørgen E. On polynomial-factorial Diophantine equations. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1741–1779 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement